On the complexity of bicoloring clique hypergraphs of graphs

Kratochvíl, J. and Tuza, Zsolt (2002) On the complexity of bicoloring clique hypergraphs of graphs. JOURNAL OF ALGORITHMS, 45 (1). pp. 40-54.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2808

Update Item Update Item